# SDR FDEA201110174550

- Difficulty date: October 17, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER FLAP UPPER SURFACE CHAFED & GOUGED.  GOUGES APROXIMATELY .2500" DIA X .040" DEEP.   REPAIRED IAW SRM 57-50-00 PB 201 PARA 4F.
